# SDR IPXA2023021190885

- Difficulty date: February 2, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft time: 98,329 hours, 19,240 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: ARB118044
- Condition: Cracked
- Location: R/H Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1R/H WING FIXED L/E LOWER ANGLE LOCATED AT STA 832.421 IS CRACKED.REMOVED, FABRICATED AND REPLACED CRACKED ANGLE ON THE R/H WING FIXED L/E AT STA 832.421 IAW SRM 51-31-01. (MINOR)
